# SDR CALA2010120100600

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT FWD ENTRY DOOR UPPER HINGE CUTOUT AFT FASTENER HOLE 4TH FROM TOP, REF EA 5330-03736 REV B, STEP 14, INSTALLED REPAIR IAW ECRA 5330-04091.
